# SDR COEA2020062307917

- Difficulty date: May 12, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 17 HAS LEVEL 2 CORROSION AT THE LT OUTBOARD END.  REPAIRED PER SRM 530000-300-852-A01.
